English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/8526

Title: On the polytope of non-additive measures
Author(s): Fernández-Combarro Álvarez, Elías
Miranda Menéndez, Pedro
Issue date: 2008
Publisher version: http://dx.doi.org/10.1016/j.fss.2007.12.021
Citation: Fuzzy Sets and Systems, v. 159(16), p. 2145-2162, (2008); doi:10.1016/j.fss.2007.12.021
Format extent: p. 2145-2162
URI: http://hdl.handle.net/10651/8526
ISSN: 0165-0114
Local identifier: 20
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias